# SDR AALA20150325009

- Difficulty date: March 4, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A75029
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME TO INTERCOSTAL, ATTACH ANGLE CRACKED ON FWD SIDE OF FRAME & OTBD SIDE OF INTERCOSTAL AT FUSELAGE STATION 500L BETWEEN STRINGERS 25 LT - 26 LT.  R & R ANGLE IAW AARD 51-00-15 & EA 53-039124.
